# SDR CALA2017091503183

- Difficulty date: September 15, 2017
- Submitted: September 15, 2017
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Aircraft time: 75,493 hours, 8,600 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: R2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR EMERGENCY LIGHT AT THE R2 DOOR WAS KNOCKED OFF THE MOUNTING.   REINSTALLED THE LIGHT.  OPS CHECKED GOOD.
